# SDR 29GA2021051000001

- Difficulty date: May 8, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N406SV
- Make and model: Aerosp ATR42-500
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Part serial: 1988
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL:FLIGHT:69 HSV/HSV AFTER TAKEOFF FLIGHT CREW REPORTED ISSUES WITH LANDING GEAR ( LANDING GEAR WONT GO UP) AIR RETURN TO HSV.  REPLACED LANDING GEAR CONTROL LEVER OPERATIONAL CHECKS GOOD.
